Journal article icon

Journal article

DILATIONS OF A QUANTUM MEASUREMENT

Publication status:
Published

Actions


Authors


Journal:
HELVETICA PHYSICA ACTA
Volume:
57
Issue:
5
Pages:
610-620
Publication date:
1984-01-01
ISSN:
0018-0238
Source identifiers:
16917
Pubs id:
pubs:16917
UUID:
uuid:65f5091b-fc75-4080-8b4e-b202432dc669
Local pid:
pubs:16917
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP